Get your Health question answered in 3 easy steps

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Noticed fluid discharge after passing urine. What am I suffering from?

Answered by
Dr.
Dr. Das Arindam

General & Family Physician

Practicing since :2008

Answered : 1416 Questions

default
Posted on Tue, 5 Feb 2013 in Men's Health
Question: when i go to toilet passing waste..i see fluid coming out of my penis after passing out urine
doctor
Answered by Dr. Das Arindam 27 minutes later
Hello,

Thank you for posting a query.

Your symptoms indicate presence of seminal fluid after passing urine. It indicates that you are suffering from prostatitis most probably. It may be a bacterial infection or a congestive inflammation.

But, for confirmation you have to be clinically examined.

In this condition, you may also experience lower abdominal pain, burning sensation during passing urine and others.

Now, you have to do a routine urine examination first. After that, you should consult with urologist for clinical examination and also for further management depending on the clinical and laboratory findings.

In treatment, broad spectrum antibiotic like ciprofloxacin group of drug should be used depending upon the laboratory findings. A nonsteroidal anti-inflammatory agent should be used to lower pain, if any. A pantoprazole group of drug should also be considered.

Lastly, most possibly, you are suffering from prostatitis. Visit urologist with urine test report for further management.


Hope this information suffices. Let me know, if you have any more question.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on  Pantoprazole

doctor1 MD

My father has chronic pancreatitis .. He has been c/o severe burning in esophagus/throat for 3months now and now starting to lose his hair during this time ... He has tried protonix, Prilosec, egd done with noted white patches which they thought was thrush but was not ... He can t get any relief ... Any ideas???

doctor1 MD

I am 28, fem. I have been having stomach problems for years now, every day I am in pain with my stomach, throwing up, nausea, pain, I have had ultrasounds done and CT scand but all the doctors say is Im fine but I know something is not right. I habe tried everything from protonix, overthe counter acid reducers, changing my diet, not eating, and tums/rolaids but nothing seems to help.

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... Hi Doctor, I been suffering from acid reflux for a while now. When I lay down it feels like my chest is heavy and having trouble breathing and sometimes my heart beeps fast. I have been to the ER and they prescribed me pantoprazole for acid reflux. Up under my stomach I been having sharp pain. My bowel movement been having white slimy stringy stuff in it kinda often. Doctor can you please tell me what's wrong with me and what I should do for it?

doctor1 MD

hai i am 24 years old boy. since last 4 months after taking any food i have to go to toilet for stool within half an houe and because of that i feel very weak but my weight is constant further there is continuous farting also i am taking right now norfloxacin and pantoprazole and farting problem is arrested but stool problem is still there

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I am suffering from pemphigus vulgaris . Currently taking mmf 500mg and steriod 2.5 alternate days. My lesions are not healing up if my doctor puts me in taxim for 5 days it starts healing very fast. Wanted to know if there is any antibiotic which...